# SDR DALA2022090705985

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 134,277 hours, 19,153 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 ON APPROACH RECEIVED R AFT ENT DOOR CAUTION MESSAGE. FLIGHT ATTENDANTS REPORTED THE 2R DOOR SLIDE LIGHT ILLUMINATED AND WAS FLASHING. CORRECTIVE ACTION: T/S REF B767-200-300 FIM 52-71 TASK 815-804. NO FAULTS NOTED. UNABLE TO DUPLICATE. OK FOR SVC. (9163102)
